# SDR CALA2017021700397

- Difficulty date: February 15, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 59,560 hours, 21,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146A32396
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT BS 727 HAS CORROSION AT BL 0 DRAIN DOUBLER.   REMOVED AND REPLACED THE DRAIN DOUBLER IAW DWG 146A323 9 AND SRM 53-00-01.
